Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Oct 6, 2015, 2:31 PM MST for Maricopa County, Arizona. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2015, 2:31 PM MST (21:31 UTC)
- Expired
- Oct 6, 2015, 4:30 PM MST
- In force
- 119 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
444
WGUS55 KPSR 062131
FFWPSR
AZC013-062330-
/O.NEW.KPSR.FF.W.0023.151006T2131Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
231 PM MST TUE OCT 6 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 430 PM MST
* AT 230 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY...ESPECIALLY ALONG CAREFREE HIGHWAY WEST OF
INTERSTATE 17.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAREFREE HIGHWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3384 11214 3371 11212 3370 11224 3371 11240
3386 11246 3384 11224
$$
182 follow-up statements
372
WGUS75 KPSR 062229
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
329 PM MST TUE OCT 6 2015
AZC013-062330-
/O.CON.KPSR.FF.W.0023.000000T0000Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
329 PM MST TUE OCT 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
NORTH CENTRAL MARICOPA COUNTY...
AT 328 PM MST...DOPPLER RADAR INDICATED HEAVY RAIN HAS ENDED ACROSS
THE WARNED AREA...THOUGH LIGHT RAIN CONTINUES. MINOR FLOODING HAS
BEEN REPORTED ALONG CAREFREE HIGHWAY AND NORTH VALLEY
PARKWAY...AND FLASH FLOODING IS EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VISTANCIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3384 11214 3371 11212 3370 11224 3371 11240
3386 11246 3384 11224
$$
18542
WGUS75 KPSR 062327
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
427 PM MST TUE OCT 6 2015
AZC013-062335-
/O.EXP.KPSR.FF.W.0023.000000T0000Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
427 PM MST TUE OCT 6 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL MARICOPA COUNTY WILL
EXPIRE AT 430 PM MST...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
MARICOPA COUNTY SHERIFFS OFFICE REPORTED THAT THERE WERE NO FLOODING
ISSUES ACROSS THE NORTH CENTRAL PORTION OF MARICOPA
COUNTY...INCLUDING AREAS NEAR INTERSTATE 17 OR THE CAREFREE HIGHWAY.
WATER CONTINUES TO RECEDE AND RAINFALL OVER THE PAST HOUR WAS
MINIMAL OVER THE WARNING AREA. AS A RESULT THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE AT 430 PM.
LAT...LON 3384 11214 3371 11212 3370 11224 3371 11240
3386 11246 3384 11224
$$
CBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 2:20 PM MST, 11 minutes earlier.
Area forecast discussion, Oct 6, 2:20 PM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST TUE OCT 6 2015 .SYNOPSIS... DEEP LOW PRESSURE WILL CONTINUE GRADUALLY MOVING ACROSS THE DESERT SOUTHWEST THROUGH WEDNESDAY. THIS WILL RESULT IN CONTINUED UNSETTLED CONDITIONS TODAY WITH SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. DECREASING MOISTURE AND CLEARING SKIES ARE EXPECTED STARTING WEDNESDAY...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND. && .DISCUSSION... SLOW PROGRESSION OF THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES THIS AFTERNOON ACROSS NORTH-CENTRAL AZ. AMDAR UL WIND FIELDS AND EARLY AFTN SATELLITE LOOPS PLOT THE LOW CIRC CENTER SPANNING ACROSS MOHAVE/YAVAPAI COUNTIES WITH LINES OF SHOWER/THUNDERSTORM ACTIVITY ALONG ASCENT REGIONS/VORTICITY LOBES...ONE STRETCHING SW THROUGH YUMA AND MARICOPA COUNTIES AND AN ADDITIONAL LINE OF ENHANCED STORM ACTIVITY ACROSS EASTERN AZ FROM TUCSON THROUGH SHOW LOW. FAVORABLE SHEAR PROFILE REMAINS IN THE BALLPARK OF 20-30KTS OVER SOUTH-CENTRAL AZ AND UNIDIRECTION INFLOW WINDS HAVE HELPED STORM PROPAGATION AND UPDRAFT DEVELOPMENT SO FAR THIS AFTERNOON. LAPSE RATES QUICKLY STEEPENED IN THE WAKE OF THE MID-TROP FRONT/VORT LOBE MOVING THROUGH WESTERN AZ AND STORM ACTIVITY DEVELOPED SHORTLY AFTER OVER THE SW AZ DESERTS IN THE LATE AM. THE HEAVIEST STORMS...AS OF THIS WRITING...WERE MOVING NORTHWARD ACROSS THE PHX METRO AND INTO YAVAPAI COUNTY WITH AN ADDITIONAL UPWARD PULSE MOVING TOWARDS MARICOPA/CASA GRANDE. ADDITIONAL SHOWER AND VERY ISO STORM ACTIVITY WAS STILL FILLING BACK IN ACROSS SOUTHWEST MARICOPA/PINAL COUNTY...MOST NOT TO THE INTENSITY THAT WAS OBSERVED EARLIER IN THE DAY. WITH SUBSIDENCE WAKE FLOW BEGINNING TO NOSE INTO FAR WESTERN AZ AND ALREADY ESTABLISHED OVER SOUTHEAST CA...THE POP GRADIENT WILL CONTINUE TO TIGHTEN FOR THE REST OF THE AFTERNOON AND EVENING...WITH THE OVERALL MOTION OF THE ACTIVITY GRADUALLY TRANSLATING EASTWARD. CHANCE FOR RAIN SHOWERS AND SLIGHT CHANCE FOR ANY LINGERING RUMBLES OF THUNDER WILL CONTINUE FOR MARICOPA COUNTY EASTWARD INTO THE EARLY EVENING...WITH A FAIR BIT OF THE ACTIVITY LOSING ITS PUNCH AFTER SUNSET. CLEARER SKIES AND MORE OPPORTUNITY FOR WARMING HAS ALLOWED DAYTIME TEMPERATURES TO WARM JUST SHY OF NORMAL FOR THE WESTERN FORECAST ZONES...WHILE MUCH COOLER TEMPERATURES REMAIN OVER THE SOUTH-CENTRAL AZ DESERTS. THE UL LOW WILL CONTINUE TO SLOWLY TRACK EASTWARD ACROSS CENTRAL AZ PERSISTING THE COOLER TEMPERATURES ALOFT WITH 500MB TEMPERATURES NEARING MINUS 14-15C FOR WEDNESDAY. WITH PERSISTENT COOLING AND LINGERING LL MOISTURE FIELDS...THERE WILL STILL BE A DECENT CHANCE OF SOME SHOWERS AND THUNDERSTORMS OVER HIGHER TERRAIN AREAS EAST OF PHOENIX DURING THE DAY ON WEDNESDAY...BUT BY LATE WEDNESDAY NIGHT THE RAIN THREAT SHOULD END ACROSS OUR AREA. WHAT DOESN'T RESULT AS PRECIP ACTIVITY WILL FILL IN ACROSS THE FORECAST AREA IN THE FORM SIGNIFICANT CU FIELDS BEFORE WAKE SUBSIDENCE ROTATES INTO THE AREA FROM THE NORTH...DISSIPATING THE CLOUD COVER. THE UPPER LOW WILL CONTINUE TO MOVE SOUTHEASTWARD INTO MEXICO ON THURSDAY WHILE RIDGING ALOFT FROM THE PACIFIC WILL START TO OVERTAKE THE DESERT SOUTHWEST. TEMPERATURES THROUGH THE REST OF THE WEEK WILL VARY QUITE A BIT WITH AREAWIDE HIGHS TODAY ONLY IN THE LOWER TO MIDDLE 80S ACROSS THE DESERTS. AS RIDGING ALOFT TAKES OVER AND HEIGHTS DRAMATICALLY INCREASE BY LATE THIS WEEK...HIGHS WILL INCREASE EACH DAY...REACHING NORMALS OR SLIGHTLY ABOVE ON THURSDAY AND THEN WIDESPREAD 95-100 DEGREE HIGHS OVER THE DESERTS FROM FRIDAY INTO EARLY NEXT WEEK. LONG RANGE MODEL OUTPUT SHOWS REMARKABLY GOOD AGREEMENT IN CYCLING THE SAME UPPER LOW BACK WESTWARD THROUGH NORTHERN MEXICO AND THE BAJA PENINSULA THIS WEEKEND...SETTLING OVER THE EASTERN PACIFIC FOR EARLY NEXT WEEK. IF THIS SOLUTION PANS OUT IT MAY AGAIN BRING IN INCREASED MOISTURE SOMETIME EARLY NEXT WEEK AND A RETURN OF RAIN CHANCES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... A COLD LOW PRESSURE SYSTEM WILL MOVE BODILY INTO CENTRAL ARIZONA FROM SOUTHERN CA TODAY. UNSETTLED CONDITIONS ARE EXPECTED THROUGH 03Z WED...I.E. CIGS 5-7 THSD AGL WITH SCT SHWRS AND AFTN TSTMS. SIGNIFICANT ATMOSPHERIC VERTICAL WIND SHEAR THIS AFTERNOON MAY PLAY A ROLE IN POSSIBLY GENERATING ISOLATED SEVERE TSTMS...STRONG SFC WIND GUSTS...AND LARGE HAIL. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... A COLD LOW PRESSURE SYSTEM WILL MOVE EAST INTO CENTRAL ARIZONA TODAY. HOWEVER SCT TO BKN CLDS 8 TO 10 THSD AGL WITH ISOLATED SHWRS ARE EXPECTED THROUGH 23Z TUE. NORTH WIND 8 TO 12 KNOTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A HIGH PRESSURE SYSTEM WILL BUILD OVER THE REGION IN THIS TIME PERIOD. ABOVE NORMAL TEMPERATURES AND LIGHT WINDS ARE EXPECTED. MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT RANGE EACH DAY...FOLLOWED BY GOOD OVERNIGHT RECOVERY. HIGHER MINIMUM HUMIDITIES HOWEVER ARE EXPECTED IN THE MOUNTAINS OF SOUTHERN GILA COUNTY. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE/KUHLMAN AVIATION...VASQUEZ FIRE WEATHER...VASQUEZ/MEYERS
In the hours before
Local storm report, Oct 6, 1:13 PM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
113 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HEAVY RAIN 2 SW METRO CENTER 33.55N 112.14W
10/06/2015 M0.68 INCH MARICOPA AZ TRAINED SPOTTER
TRAINED SPOTTER MEASURED .68 INCHES OF RAIN IN 20
MINUTES.
&&
EVENT NUMBER PSR1500272
AMDSpecial weather statement, Oct 6, 1:31 PM MST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
131 PM MST TUE OCT 6 2015
AZZ022>024-062100-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
131 PM MST TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY
UNTIL 200 PM MST
AT 131 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CAVE CREEK TO 7 MILES
SOUTHEAST OF NEW RIVER TO 8 MILES NORTH OF DEER VALLEY AIRPORT TO 6
MILES NORTHEAST OF PEORIA TO 6 MILES NORTHEAST OF BEARDSLEY...AND
MOVING NORTH AT 30 MPH.
WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW RIVER...CAVE CREEK...CAREFREE...VISTANCIA AND ANTHEM.
LAT...LON 3401 11190 3381 11191 3373 11206 3369 11219
3371 11241 3392 11243 3389 11228 3391 11224
3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 2031Z 186DEG 26KT 3386 11198 3383 11208 3380 11214
3377 11218 3377 11233
18Special weather statement, Oct 6, 2:00 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 200 PM MST TUE OCT 6 2015 AZZ027-028-062130- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHWEST MARICOPA COUNTY AZ- 200 PM MST TUE OCT 6 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL MARICOPA AND SOUTHWESTERN PINAL COUNTIES UNTIL 230 PM MST AT 200 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF FREEMAN...OR 23 MILES WEST OF CASA GRANDE...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARICOPA...STANFIELD AND AK-CHIN VILLAGE. LAT...LON 3276 11219 3286 11227 3306 11204 3281 11180 TIME...MOT...LOC 2100Z 242DEG 21KT 3284 11213 18
Local storm report, Oct 6, 2:06 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
206 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 3 SSW LIBERTY 33.33N 112.51W
10/06/2015 MARICOPA AZ PUBLIC
WATERMAN WASH FLOWING OVER THE ROAD AT 215TH DR AND
NARRAMORE RD.
&&
EVENT NUMBER PSR1500273
AMDSpecial weather statement, Oct 6, 2:22 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
222 PM MST TUE OCT 6 2015
AZZ024-062215-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
222 PM MST TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN GILA COUNTY
UNTIL 315 PM MST
AT 222 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAWMILL...OR 24 MILES EAST OF GLOBE...MOVING NORTH AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAWMILL AND HILLTOP.
LAT...LON 3346 11030 3345 11045 3379 11056 3379 11027
3376 11024
TIME...MOT...LOC 2122Z 176DEG 20KT 3353 11039
18Local storm report, Oct 6, 2:23 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 5 W STANFIELD 32.88N 112.05W
10/06/2015 E0.70 INCH PINAL AZ AMATEUR RADIO
TRAINED SPOTTER REPORTED DIME SIZE HAIL.
&&
EVENT NUMBER PSR1500274
AMDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 11:11 AM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Oct 6, 11:48 AM MST | Severe Thunderstorm Warning | PSR | Pinal | 27 min |
| Oct 6, 12:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 6, 12:08 PM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Oct 6, 12:12 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Oct 6, 12:15 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Oct 6, 12:30 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 12:41 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Oct 6, 12:58 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 1:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 6, 1:28 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Oct 6, 1:31 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 6, 1:44 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 2:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 6, 2:05 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 6, 2:22 PM MST | Special Weather Statement | PSR | Gila | 53 min |
| Oct 6, 2:34 PM MST | Special Weather Statement | PSR | Pinal | 41 min |
| Oct 6, 2:57 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 33 min |
| Oct 6, 3:06 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 6, 3:25 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 35 min |
| Oct 6, 3:35 PM MST | Areal Flood Advisory | PSR | Maricopa | 55 min |
| Oct 6, 3:54 PM MST | Special Weather Statement | PSR | Pinal | 36 min |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.